# SDR AWXA200600458

- Difficulty date: February 4, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832622
- Condition: Corroded
- Location: Bs 1320-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON WEB AT BS 1329.5 AND BS 1347 AT BL 64L.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE FABRICATED AND INSTALLED NEW WEB FROM BS 1320 TO BS 1360 AT BL 64L IAW BOEING 757-200 SRM 51-40-02.
